# SDR SWAA2021071994948

- Difficulty date: July 15, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 46,041 hours, 27,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LWR EMERGENCY EXIT BULBS OUT ; / [01] SECURED LOOSE BULB AND PERFORM OPERATIONAL CHECK FOUND NORMAL AS PER REF B737 AMM33-51-01-960-801; [02] INSPECTION COMPLETED
